I have been on Tymlos for 1 1/2 years. I was wondering if anyone else has developed eye problems while being on Tymlos. Specifically fluid behind the retina.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Five months later, after an upper respiratory tract infection, Mrs. N. experienced acute onset of a gritty, burning sensation in both eyes. She was prescribed topical erythromycin at a walk-in clinic, but her symptoms did not improve. After months of waxing and waning symptoms, she presented to her family physician. The results of an eye examination were unremarkable. She was referred to an ophthalmologist, who prescribed topical tobramycin and dexamethasone. Her symptoms improved but then recurred after weaning this treatment. At repeat visits, she had diffuse conjunctival erythema. Her ophthalmologist referred her to a colleague, who diagnosed allergic conjunctivitis. Over several months, the patient tried lubricant, vasoconstrictor and antihistamine eye drops, oral antihistamines, and elimination of potential local irritants, all without effect.
I've been on Forteo for 10 months and noticed my vision changing. Just was diagnosed with fluid by the retina. I'm being referred to a retina specialist.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In